# SDR FDEA2020071761534

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 61,287 hours, 24,224 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER SURFACE WAS CORRODED,  BS 1681.8,  RBL 11.   REMOVED CORROSION IAW SRM 51-10-02, FOUND TO BE WITHIN LIMITS IAW SRM 53-  60-51-1A, TREATED BARE METAL IAW SRM 51-20-01.
